# SDR CALA2019110101867

- Difficulty date: October 29, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 52,491 hours, 18,630 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115A
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA5510-01843 REV H . FOUND A CRACK RH SIDE HORIZONTAL STAB LOWER SKIN AT STAB STA 157.1,MEASURED FROM THE AFT SPAR GOING FWD 9 INCHES . TE CRACK MEASURES 3/4 INCH IN LENGHT . REF FLEET CYCLE N/R 9700274 FOR ALL WORK PERFORMED PER SRM 55-10 -01 REPAIR 11 . INITIATED A DIP TO PERFORMAND INSPECTION THRESHO LD  56.000 TOTAL FLIGHT CYLES AND REPEAT INSPECTIONS AT INTERVAL OF 9.000 FLIGHT CYLES DETAIL VISUAL INPECTION AND 9.000 FLIGHT CYLCES LFEC INSPECTION . REF SRM 55-10-01 REPAIR 11 PAGE 223 TAB LE 204. TOMC APPROVE DIP PER SRM 55-10-01 REPAIR 11 PAGE 223. INITIAL INSPECTION AT 56000 TOTAL FLIGHT CYCLES. REPEAT DVI AND LFEC AT 9000 FLIGHT CYLES THERE AFTER.  TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED. QC REVIEWED QC REVIEWED RECORDS UPDATE INIT: 56,000 TAFC OC: (-2526) WILL ITO TO RIR (-2527) RIR: 9,000 F/C DVI & LFEC
